How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 26836
Experience:  Over 20 yrs of Family Practice
18722459
Type Your Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds

I HAVE A REDDISH BROWN DISCOLORATION ON THE LOWER PART OF MY

Customer Question

I HAVE A REDDISH BROWN DISCOLORATION ON THE LOWER PART OF MY LEGS. ABOUT MID CALF TO THE TOES. ALSO VARICOSE VEINS. ALSO THERE IS AN EXTREME DRYNESS AND ITCHING WHERE THE DISCOLORATION IS. COULD YOU TELL ME WHY AND MOST IMPORTANTLY WHAT I CAN DO TO CORRECT THIS. PARTICULARLY THE EXTREME ITCHING. PREFERABLY HOW TO CORRECT THIS OVER ALL CONDITION FROM THE INSIDE OUT WITH OUT THE USE OF DRUGS OR CUTTING. THANK YOU FOR HELP.
Submitted: 4 years ago.
Category: Health
Expert:  Dr. Chip replied 4 years ago.
Any swelling of the legs? Have you discussed this with your doctor?
Customer: replied 4 years ago.

I FORGOT TO ADD THAT I DO HAVE SWELLING ON BOTH LEGS. YES, TO MANY DOCTORS BUT THEY SEEM TO BE AT A LOST WHAT TO DO ABOUT THE DISCOLORATION AND THE VERICOS VEINS.

Expert:  Dr. Chip replied 4 years ago.
OK. The term is Schamber's disease and it's from leaking of serum from the varicose veins. While there is no cure, the usual treatment includes cortisone cream, tretinoin cream, vitamin C supplements, and laser resurfacing if those treatments are ineffective. As for the varicose veins, superficial varicosities can be treated with injections of ablating medication and, for the deeper veins, stripping of the saphenous vein and ligation of the superficial varicosities. Custom fitted thigh length elastic stockings can also help.
Expert:  Dr. Chip replied 4 years ago.
Hi--you gave my answer a Poor service rating. Was that because you needed more information?
Customer: replied 4 years ago.
Please read my reply.
Expert:  Dr. Chip replied 4 years ago.
Sorry but there is no reply--could you retype it?
Customer: replied 4 years ago.

Dr. Chip,


Thanks for your prompt reply. Also your diagnoses. Also for not looking down on me. But when I made my request I mentioned that I would like to have a therapy without drugs or cutting. How to correct this condition from the inside out. I prefer no cortisone or cutting of my veins or legs in no way. I'm not looking for a Tooth Fairy or Will of the Wisp. But for a less non intrusive manner.


Thank you for help,


Charles

Expert:  Dr. Chip replied 4 years ago.
OK Charles--do you mean something in the way of supplements or nonprescription topicals?